# SDR CALA2013102392322

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 55,092 hours, 22,113 cycles
- Engine: Iae V2522A5
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL HEAT SYSTEM DISPLAYED ON UPPER ECAM SCREEN.  FUEL RETURN VLV OPEN.  ENG 1 MAINT TEXT IAW TSM  73-00-00-810-809B FADEC FLIGHT DATA SHOWS FAULT CODE SPVFO IN FADEC 1A. FAULT CONFIRMATION REQUIRES HIGH POWER ASSURANCE TEST TO SEE IF THE FAULT IS PRESENT.  IAW PAGE 2 OF 27 PAR 4.  THERE IS NO PREVIOUS HISTORY OF THIS FAULT.
